# SDR UIEA2021042901024

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,297 hours
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS " L ENG FIRE LP 2"( TRANSFERRED TO MDDR 146126 IAW MEL 26-11-01-01 CAT C   2MAY2021 - 1485163 ITEM #1 - PERFORMED FIM 26-11 FAULT TREE 805, LOOP RESISTANCE CHECKS ACCOMPLISHED. NO DEFECTS NOTED. MDDR CLEARED. )
